# SDR FDEA2020042760795

- Difficulty date: April 26, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 73,168 hours, 25,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N8530
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR AFT CAGO DOOR CONTROL ANEL CUT OUT LOWER EDGE IS GOUGED ACCOMPLISHED BLEND REPAIR PER FEDEX EA F-5330-T0305556-P2
